Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have irregular periods. Scan shows ovarian cysts. Taken Sysron. Should I wait some more?

hi I am 21 years old.for last 1year i had irregular periods and and after abdominal scanning doctor found some cysts in the ovaries i took homeopathy treatment for about 9 months but i had some side effects so I stopped taking it and recently I started taking general treatmentand doctor gave me sysron and the medicine course had completed yesterday .should I wait for some more days or again consult the doctor???.Doctor had told me that this doesn t have a permanent cure .Is that true?? what would U suggest me??
Asked On : Mon, 10 Dec 2012
Answers:  0 Views:  40 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor